On cyclic (ϕ-ψ)-Kannan and (ϕ-ψ)-Chatterjea contractions in metric spaces

Mohammad Al-Khaleel, Sharifa Al-Sharif

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We use in this paper the concept of cyclic (ϕ-ψ)-Kannan and (ϕ-ψ)-Chatterjea contractions to study new extensions of the Kannan and Chatterjea fixed point theorems. We give some generalized versions of the fixed point results proved in the literature. The analysis and theory are illustrated by some examples.

Original languageBritish English
Pages (from-to)320-327
Number of pages8
JournalAnnals of the University of Craiova, Mathematics and Computer Science Series
Issue number2
StatePublished - 2019


  • Chatterjea contraction
  • Cyclic contraction
  • Fixed point theory
  • Kannan contraction


Dive into the research topics of 'On cyclic (ϕ-ψ)-Kannan and (ϕ-ψ)-Chatterjea contractions in metric spaces'. Together they form a unique fingerprint.

Cite this